# SDR RAIA00406008

- Difficulty date: June 7, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,477 hours, 17,991 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Bridge
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - ERRATIC INDICATION ON RT ENGINE.  MAINTENANCE CLEARED IEC FAULTS AND SWAPPED TORQUE BRIDGE FROM NR 2 TO NR 1 POSITION AND OPS CHECK GOOD.
